Downloads: 187

Files in This Item:
File Description SizeFormat 
j.aim.2012.01.017.pdf152.26 kBAdobe PDFView/Open
Title: Alpha invariant and K-stability of Q-Fano varieties
Authors: Odaka, Yuji  kyouindb  KAKEN_id
Sano, Yuji
Author's alias: 尾高, 悠志
佐野, 友二
Keywords: Alpha-invariant
Log-canonical thresholds
K-stability
Seshadri constants
Issue Date: Mar-2012
Publisher: Elsevier Inc.
Journal title: Advances in Mathematics
Volume: 229
Issue: 5
Start page: 2818
End page: 2834
Abstract: We give a purely algebro–geometric proof that if the α-invariant of a Q-Fano variety X is greater than dim X/(dim X+1), then(X, OX(-KX))is K-stable. The key of our proof is a relation among the Seshadri constants, the α-invariant and K-stability. It also gives applications concerning the automorphism group.
Rights: © 2012 Elsevier Inc.
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/154574
DOI(Published Version): 10.1016/j.aim.2012.01.017
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.